# SDR DALA2016020500899

- Difficulty date: February 4, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 70,535 hours, 52,976 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Binding
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT RUDDER PEDALS BIND AT HALF TRAVEL.  FOUND CABLE ATTACH BOLT COTTER PIN EATCHING ON PLASTIC SESRIS COVER REMOVED BOLT.  OK TO INSTALL.  CAPT RUDDER PEDAL CABLE 2A BOLT INSTALLED BOLT IAW AMM 27-20.  OPS CHECK GOOD.
